Ho LEE


Department of Mathematics
Kyung Hee University

26 Kyungheedae-ro, Dongdaemun-gu, Seoul, 02447, Korea
email: holee@khu.ac.kr






CV

- B.S. Earth System Science and Mathematics, Seoul National University, 2004.
- Ph.D. Mathematics, Seoul National University, 2010.
- Postdoctor, PARC-Department of Mathematical Sciences, Seoul National University, Mar 2010-Feb 2011.
- Postdoctor, Max Planck Institute for Gravitational Physics, Mar 2011-Feb 2013.
- Assistant Professor, Department of Mathematics, Kyung Hee University, Mar 2013-Feb 2019.
- Associate Professor, Department of Mathematics, Kyung Hee University, Mar 2019-Present.

Links

- http://maths.khu.ac.kr/
- http://arxiv.org/
- http://www.ams.org/mathscinet/

Research Interests

- Partial differential equations arising from the kinetic theory and the classical/quantum field theory.
- Existence of solutions, asymptotic behaviours, stability estimates, etc.
- Various cosmological models coupled with kinetic equations.

Publications

- The massless Einstein-Boltzmann system with a conformal-gauge singularity in an FLRW background (with Ernesto Nungesser and Paul Tod). preprint
- Self-similarity breaking of cosmological solutions with collisionless matter (with Ernesto Nungesser). Ann. Henri Poincare 19 (2018), no. 7, 2137-2155. preprint
- Late-time behaviour of the Einstein-Boltzmann system with a positive cosmological constant (with Ernesto Nungesser). Classical Quantum Gravity 35 (2018), no. 2, 025001, 16 pp. preprint
- Bianchi I solutions of the Einstein-Boltzmann system with a positive cosmological constant (with Ernesto Nungesser). J. Math. Phys. 58 (2017), no. 9, 092501, 15 pp. preprint
- Late-time behaviour of Israel particles in a FLRW spacetime with \(\Lambda>0\) (with Ernesto Nungesser). J. Differential Equations 263 (2017), 841-862. preprint
- Future global existence and asymptotic behaviour of solutions to the Einstein-Boltzmann system with Bianchi I symmetry (with Ernesto Nungesser). J. Differential Equations 262 (2017), 5425-5467. preprint
- Asymptotic behaviour of the Boltzmann equation as a cosmological model. J. Math. Phys. 57 (2016), no. 8, 083303, 11 pp. preprint
- Low dimensional Born-Infeld equations coupled with a collisionless matter model. Comm. Partial Differential Equations 40 (2015), no. 5, 791-836. preprint
- Asymptotic behaviour of the relativistic Boltzmann equation in the Robertson-Walker spacetime. J. Differential Equations 255 (2013), no. 11, 4267-4288. preprint
- The spatially homogeneous relativistic Boltzmann equation with a hard potential (with Alan D. Rendall). Comm. Partial Differential Equations 38 (2013), no. 12, 2238-2262. preprint
- Global solutions of the Vlasov-Poisson-Boltzmann system in a cosmological setting. J. Math. Phys. 54 (2013), no. 7, 073302, 15 pp.
- The Einstein-Boltzmann system and positivity (with Alan D. Rendall). J. Hyperbolic Differ. Equ. 10 (2013), no. 1, 77-104.
- Global existence and nonrelativistic limit for the Vlasov-Maxwell-Chern-Simons system (with Hyungjin Huh). J. Math. Phys. 53 (2012), no. 10, 103306, 26 pp.
- On collision-avoiding initial configurations to Cucker-Smale type flocking models (with Shin Mi Ahn, Heesun Choi, and Seung-Yeal Ha). Commun. Math. Sci. 10 (2012), no. 2, 625-643.
- Nonlinear instability of the one-dimensional Vlasov-Yukawa system (with Seung-Yeal Ha, Taeyoung Ha, Chi-Ok Hwang). J. Math. Phys. 52 (2011), no. 3, 033301, 23 pp.
- Dispersion estimates for the two-dimensional Vlasov-Yukawa system with small data (with Sun-Ho Choi and Seung-Yeal Ha). J. Differential Equations 250 (2011), no. 1, 515-550.
- Classical solutions to the Vlasov-Poisson system in an accelerating cosmological setting. J. Differential Equations 249 (2010), no. 5, 1111-1130.
- Uniform \(L^2\)-stability estimates for the relativistic Boltzmann equation (with Seung-Yeal Ha, Xiongfeng Yang, and Seok-Bae Yun). J. Hyperbolic Differ. Equ. 6 (2009), no. 2, 295-312.
- Global existence of classical solutions to the damped Vlasov-Klein-Gordon equations with small data (with Seung-Yeal Ha). J. Math. Phys. 50 (2009), no. 5, 053302, 33 pp.
- Uniform \(L^p\)-stability theory for the space-inhomogeneous Boltzmann equation with external forces (with Seung-Yeal Ha and Seok Bae Yun). Discrete Contin. Dyn. Syst. 24 (2009), no. 1, 115-143.
- Asymptotic completeness for relativistic kinetic equations with short-range interaction forces (with Seung-Yeal Ha, Yong Duck Kim, and Se Eun Noh). Methods Appl. Anal. 14 (2007), no. 3, 251-262.
- Global well posedness of the relativistic Vlasov-Yukawa system with small data (with Seung-Yeal Ha). J. Math. Phys. 48 (2007), no. 12, 123508, 19 pp.
- \(L^1\)-continuous dependence of mild solutions to the Fokker-Planck-Boltzmann equation (with Seung-Yeal Ha and Se Eun Noh). Bull. Inst. Math. Acad. Sin. (N.S.) 2 (2007), no. 4, 893-905.